MathSciNet Relay Station
MathSciNet bibliographic data
MR2365644 60K37 (60J80 82B41 82B44)
Comets, Francis; Popov, Serguei Shape and local growth for multidimensional branching random walks in random environment. ALEA Lat. Am. J. Probab. Math. Stat. 3 (2007), 273–299.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement